Discussions By Condition: I cannot get a diagnosis.

eye problems and increased muscle pain... need help!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: piece of mind
  • November 9, 2006
  • 01:54 PM

for the past few months i have been dealing with strange eye problems. these problems consist of gritty eye feeling, numbness in the face around the eyes, and both of these occur mainly at the temporal regions of the eyes. also, the feeling that i have something stuck in my eye lashes is reoccurant as well. the symptoms change a little bit from time to time, and occur at varying frequency (but with no apparent rhyme or reason). i went and saw an opthamologist, and they did nothing for me! they assumed it was an infection problem so gave me an antibiotic (2 different ones on 2 occasions) and obviously this did nothing.

but now i am getting a little worried because i have been having strange muscle pain. it tends to be a throbbing burning (very sharp) pain which will occur anywhere from my toes, my fingers, my left elbow, and my shoulders.

like many americans, i do not have insurance and so it is really hard for me to convince my self to see the doctor untill something really serious happens with this. it has been going on for months and all my investigations have led to nothing, so any help or clues would be greatly appreciated.

Reply Flag this Discussion

1 Replies:

  • I would see a doctor for a referral to neurology. This sounds a lot like MS. I know it has been a year since posted, but I just saw this.
    Lisa2615 3 Replies
    • November 19, 2007
    • 04:11 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?